MathSciNet Relay Station
MathSciNet bibliographic data
MR603381 (82c:34088) 34K15
Walther, Hans-Otto Density of slowly oscillating solutions of $\dot x(t)=-f(x(t-1))$. J. Math. Anal. Appl. 79 (1981), no. 1, 127–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement